# SDR C2XA08TY019

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 18,785 hours, 14,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER AT 3B INOP.  REMOVED AND REPLACED EMERGENCY EXIT MARKER IAW EMB 145LR 33-50-14.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
